National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
年代
1    
Degradable channels, less noisy channels, and quantum statistical morphisms: An equivalence relation 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:52  Issue:3  Page:201-213  

Buscemi F;  

来源数据库:[Web of Science, Scopus]         被引频次:12

文摘信息 获取全文 问图书馆员

2    
MDS codes in Doob graphs 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:53  Issue:2  Page:136-154  

Bespalov E A;   Krotov D S;  

来源数据库:[Web of Science, Scopus]         被引频次:3

文摘信息 获取全文 问图书馆员

3    
Almost disjunctive list-decoding codes 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:51  Issue:2  Page:110-131  

D’yachkov A G;   Vorob’ev I V;   Polyansky N A;   Shchukin V Yu;  

来源数据库:[Web of Science, Scopus]         被引频次:7

文摘信息 获取全文 问图书馆员

4    
On perfect codes that do not contain Preparata-like codes 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:52  Issue:3  Page:284-288  

Krotov D S;   Vasil’eva A Yu;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

5    
Estimation of matrices with row sparsity 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:51  Issue:4  Page:335-348  

Klopp O;   Tsybakov A B;  

来源数据库:[Web of Science, Scopus]         被引频次:3

文摘信息 获取全文 问图书馆员

6    
Interrelation of families of points of high order on the Edwards curve over a prime field 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:51  Issue:4  Page:391-397  

Bessalov A V;   Tsygankova O V;  

来源数据库:[Web of Science, Scopus]         被引频次:2

文摘信息 获取全文 问图书馆员

7    
Independence numbers and chromatic numbers of some distance graphs 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:51  Issue:2  Page:165-176  

Bobu A V;   Kostina O A;   Kupriyanov A E;  

来源数据库:[Web of Science, Scopus]         被引频次:5

文摘信息 获取全文 问图书馆员

8    
On error correction with errors in both the channel and syndrome 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:51  Issue:2  Page:132-138  

Vlǎduţ S G;   Kabatiansky G A;   Lomakov V V;  

来源数据库:[Web of Science, Scopus]         被引频次:3

文摘信息 获取全文 问图书馆员

9    
A new estimate for the number of edges in induced subgraphs of a special distance graph 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:51  Issue:4  Page:371-377  

Pushnyakov Ph A;  

来源数据库:[Web of Science, Scopus]         被引频次:1

文摘信息 获取全文 问图书馆员

10    
Nonexistence of binary orthogonal arrays via their distance distributions 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:51  Issue:4  Page:326-334  

Boyvalenkov P;   Kulina H;   Marinova T;   Stoyanova M;  

来源数据库:[Web of Science, Scopus]         被引频次:1

文摘信息 获取全文 问图书馆员

11    
A mathematical method for packet loss ratio estimation for a multipath route in the presence of correlated errors 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:51  Issue:3  Page:299-305  

Kargin I S;   Khorov E M;   Lyakhov A I;  

来源数据库:[Web of Science, Scopus]         被引频次:2

文摘信息 获取全文 问图书馆员

12    
Strong divergence for system approximations 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:51  Issue:3  Page:240-266  

Boche H;   Mönich U J;  

来源数据库:[Web of Science, Scopus]         被引频次:3

文摘信息 获取全文 问图书馆员

13    
Decoding of repeated-root cyclic codes up to new bounds on their minimum distance 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:51  Issue:3  Page:217-230  

Zeh A;   Ulmschneider M;  

来源数据库:[Web of Science, Scopus]         被引频次:3

文摘信息 获取全文 问图书馆员

14    
Coupling of probability distributions and an extremal problem for the divergence 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:51  Issue:2  Page:192-199  

Prelov V V;  

来源数据库:[Web of Science, Scopus]         被引频次:3

文摘信息 获取全文 问图书馆员

15    
The Vernam cipher is robust to small deviations from randomness 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:51  Issue:1  Page:82-86  

Ryabko B Ya;  

来源数据库:[Web of Science, Scopus]         被引频次:5

文摘信息 获取全文 问图书馆员

16    
Analysis of properties of q-ary Reed–Muller error-correcting codes viewed as codes for copyright protection 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:51  Issue:4  Page:398-408  

Deundyak V M;   Yevpak S A;   Mkrtichyan V V;  

来源数据库:[Web of Science, Scopus]         被引频次:1

文摘信息 获取全文 问图书馆员

17    
On One method for constructing a family of approximations of zeta constants by rational fractions 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:51  Issue:4  Page:378-390  

Karatsuba E A;  

来源数据库:[Web of Science, Scopus]         被引频次:1

文摘信息 获取全文 问图书馆员

18    
On regular realizability problems for context-free languages 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:51  Issue:4  Page:349-360  

Vyalyi M N;   Rubtsov A A;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

19    
Reconstruction of eigenfunctions of a q-ary n-dimensional hypercube 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:51  Issue:3  Page:231-239  

Vasil’eva;   ;   A;   Yu,;  

来源数据库:[Web of Science, Scopus]         被引频次:1

文摘信息 获取全文 问图书馆员

20    
A new method for ensuring anonymity and security in network coding 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:51  Issue:1  Page:75-81  

Trushina O V;   Gabidulin E M;  

来源数据库:[Web of Science, Scopus]         被引频次:2

文摘信息 获取全文 问图书馆员

< 上一页 1 2 下一页 >
作者信息:×